MathSciNet Relay Station
MathSciNet bibliographic data
MR2412154 (2009h:60023) 60C05 (60E05)
Bogachev, Leonid V.; Gnedin, Alexander V.; Yakubovich, Yuri V. On the variance of the number of occupied boxes. Adv. in Appl. Math. 40 (2008), no. 4, 401–432.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement